# SDR 99ZZZX1049

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81RD
- Make and model: Cessna 421C
- Aircraft serial: 421C0291
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 51116052
- Condition: Cracked
- Location: Cabin
- Part time: 1,260 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRFRAME REFURBISHMENT, EMERGENCY EXIT WINDOW WAS FOUND CRACKED AND BROKEN BETWEEN PERIPHERY OF WINDOW AND SCREW HOLES AT 6 CONSECUTIVE HOLE LOCATIONS.  RETAINER RING HAD BEEN PREVIOUSLY INSTALLED.  DAMAGE WAS NOT APPARENT UNTIL RING WAS REMOVED FOR WINDOW REMOVAL.  EXTREME CARE SHOULD BE EXERCISED IN INSTALLATION TO ASSURE HOLES ARE PROPERLY ALIGNED AND SIZED, AND SCREWS ARE TORQUED EVENLY AND SLOWLY IN SMALL INCREMENTS.
